# SDR AALA202306083895

- Difficulty date: June 8, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 65,978 hours, 32,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 26L EMERGENCY LIGHT INOPERATIVE. REPLACED EMERGENCY LIGHT ASSEMBLY AT SEAT ROW 26L AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
